# SDR IPXA2016060204141

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 29,660 hours, 20,288 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN PREVIOUS REPAIR DELAMINATED 74.5" FROM INBD END AND 18.5" FROM T/E.  REPAIRED IAW EO B757-5520-60925A.
